# SDR 2003FA0000350

- Difficulty date: January 4, 2002
- Submitted: April 2, 2003
- Operation: General aviation
- Aircraft: N646H
- Make and model: Enstrm 280C
- Aircraft serial: 1099
- Engine: Lyc HIO360E1AD
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 281210081
- Condition: Broken
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TUBE FAILED INSIDE THE FERRULE ON THE ENGINE DRIVEN FUEL PUMP FITTING DUE TO RUBBING AND VIBRATION.  FAILURE WAS FOUND AFTER PILOT COMPLAINED OF LOW M.A.P., ABOUT 2 IN HG, AT MAXIMUM OPERATING PERIMETERS, AND FUEL CONSUMPTION LOW.
